Advances in Algebra (AA)


Volume 5  Number 2 (2012)




A Note on "Asymptotic Value of the Maximal Size of a Graph with Rainbow Connection Number 2*(AVM-SGR-CN2*)
pp. 53-62
Authors: N.V. Nagendram and B. Ramesh


Ideals in Meet Semi Lattices
pp. 63-65
Authors: Prof. M. Rangamma and K. Ramanuja Rao

On Einstein Bilinear Form
pp. 67-74
Author: Giuseppe Iurato

On Algebraic Properties of Hamming and Simplex Codes
pp. 75-80
Author: Christophe Mouaha

Co-Rank Preserving Linear Map of Nest Algebras
pp. 79-83
Author: Dangui Yan

On the Semigroups of Order 3 with One Idempotent
pp. 85-95
Authors: M. Akram and T. S. Kumar

Some Applications of r-strong Jordan Ideals
pp. 97-101
Author: S.K. Bhambri and Anita Verma


Pseudo-Spectral Sequences
pp. 103-109
Authors: Ramji Lal and B. K. Sharma


Varieties of Some Fuzzy Languages
pp. 119-124
Authors: Archana V. P. and Ramesh Kumar P.





 All rights are reserved with Research India Publications                             Home  Journals  Contact